# SDR AALA201812149011

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 38,287 hours, 5,626 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PDC, L1 DOOR ASSIST SLIDE BOTTLE PRESSURE LOW.  MAINTENANCE REPLACED THE DISK AND SEALS ON THE DOOR ASSIST BOTTLE IAW AMM 52-10-00-860-803-A, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
